Follow
Gegham Gevorkyan
Gegham Gevorkyan
Verified email at ysu.am
Title
Cited by
Cited by
Year
On general Franklin systems
G Gevorkyan, A Kamont
Institute of Mathematics, Polish Academy of Sciences, 1998
441998
Unconditionality of general Franklin systems in , 1 < p < ∞
G Gevorkyan, A Kamont
Studia Mathematica 2 (164), 161-204, 2004
412004
On Walsh series with monotone coefficients
GG Gevorkyan, KA Navasardyan
Izvestiya: Mathematics 63 (1), 37, 1999
271999
On the uniqueness of trigonometric series
GG Gevorkyan
Sbornik: Mathematics 68 (2), 325-338, 1991
271991
On the series in Franklin system
GG Gevorgyan
Proceedings of the Yerevan State University, series Physical and …, 1986
251986
Some theorems on unconditional convergence and the majorant of Franklin series and their applications to the spaces
GG Gevorkyan
Trudy Matematicheskogo Instituta imeni VA Steklova 190, 49-74, 1989
211989
Uniqueness of Franklin series
GG Gevorkyan
Mathematical Notes of the Academy of Sciences of the USSR 46 (2), 609-615, 1989
201989
General Franklin systems as bases in H¹ [0, 1]
G Gevorkyan, A Kamont
Studia Mathematica 3 (167), 259-292, 2005
192005
Uniqueness theorems for series in the Franklin system
GG Gevorkyan
Mathematical Notes 98 (5), 847-851, 2015
182015
О рядах Уолша с монотонными коэффициентами
ГГ Геворкян, КА Навасардян
Известия Российской академии наук. Серия математическая 63 (1), 41-60, 1999
181999
New theorems for the renewal integral equation
GG Gevorkyan, NB Engibaryan
J. Contemp. Math. Anal., Armen. Acad. Sci 32 (1), 2-16, 1997
181997
Unboundedness of the shift operator with respect to the Franklin system in the space L1
GG Gevorkyan
Mathematical Notes of the Academy of Sciences of the USSR 38, 796-802, 1985
181985
Теоремы единственности для рядов по системе Франклина
ГГ Геворкян
Математические заметки 98 (5), 786-789, 2015
172015
On the uniqueness of series in the Franklin system
GG Gevorkyan
Sbornik: Mathematics 207 (12), 1650, 2016
152016
Новые теоремы для интегрального уравнения восстановления
ГГ Геворкян, НБ Енгибарян
Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա 32 (1), 5-20, 1997
151997
Uniqueness theorems for Franklin series converging to integrable functions
GG Gevorkyan
Sbornik: Mathematics 209 (6), 802, 2018
142018
Теоремы единственности рядов Франклина, сходящихся к интегрируемым функциям
ГГ Геворкян
Математический сборник 209 (6), 25-46, 2018
142018
On uniqueness of multiple trigonometric series
GG Gevorkyan
Matematicheskii Sbornik 184 (11), 93-130, 1993
141993
Uniqueness theorem for multiple Franklin series
GG Gevorkyan
Mathematical Notes 101, 219-229, 2017
132017
Unconditional basis property of general Franklin systems
GG Gevorkyan, AA Sahakian
JOURNAL OF CONTEMPORARY MATHEMATICAL ANALYSIS C/C OF IZVESTIIA-AKADEMIIA …, 2000
132000
The system can't perform the operation now. Try again later.
Articles 1–20